The Annals of Mathematical Statistics

Review: A. V. Skorokhod, Studies in the Theory of Random Processes

R. K. Getoor

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 38, Number 1 (1967), 287.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177699087

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177699087

Citation

Getoor, R. K. Review: A. V. Skorokhod, Studies in the Theory of Random Processes . Ann. Math. Statist. 38 (1967), no. 1, 287. doi:10.1214/aoms/1177699087. http://projecteuclid.org/euclid.aoms/1177699087.


Export citation